# SDR 2007UALA04360

- Difficulty date: October 19, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 44,531 hours, 15,907 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK DOES NOT TEST.  WHEN OBS MASK TEST CAPTAIN'S MASK DOES PARTIAL TEST.     FOUND CONTROL BOX LEAKING.  REPLACED CAPT CONTROL BOX.  NO REPEATS SINCE ORIGINAL.
